It's just that it influenced your testosterone and hormones, it will wear off of you eventually, it's like when bodybuilders take steroids the same thing happens, and then they return to normal. If it's anything like taking steroids, I would assume it will take maybe a few weeks, and it might not just be that you took viagra, it could be that you just got so horny that now your body is re prioritizing what makes you that horny now. But eventually, you'll be right back on track. I don't know how old you are, but you should have a good reason to be horny, what I think of this is that you were already having problems before, that's why you took the medicine and now you're wondering why you can't get hard, first off, just make sure that you have a reason to want to be turned on, what I'm saying is it's not like just a pogo stick that you can jump all day long on. But if you are having that much trouble, make yourself horny, and when I say that I mean, actually discover the beauty and art of porn. As a Matter of fact, this sounds like a pretty good opportunity for me right now, because the reason that I came here, was to actually sell a porn flashdrive that I'm selling on Ebay, check this out if all else fails.